# SDR ABXA010436

- Difficulty date: August 9, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 39,482 hours, 33,519 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 32155801
- Part serial: 131
- Condition: Defective
- Part time: 1,249 hours, 365 cycles
- Stage of operation: AP
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK TEMP. CONTROL FAILED TO CONTROL DESIRED TEMP. IN AUTO OR MANUAL. ALSO NO TEMP. CONTROL WITH ANY SELECTOR. DURING APPROACH, NAV EQUIPMENT BEGAN ERONEOUS INDICATIONS, AUTO PILOT DISENGAGED, F/O'S DU-1 FAILED, THEN F/O'S DU-2 FAILED. F/O'S FMC FAILED, G/A FUNCTION ALSO FAILED. SUSPECT DUE TO UNCONTROLLABLE TEMP. CONTROL. REPLACED FLIGHT DECK ZONE DUCT OVERHEAT RELAY PER BLOCK 41. REPLACED TRIM AIR PRESSURE REGULATING VALVE IAW B767 AMM 21-61-06-4. OPS CHECKED GOOD. COMPLIED WITH B767 FIM 21-60-00.
